# SDR HEEA083122

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- Aircraft time: 8,693 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: 206001552001
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 206001552001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH SLIGHT FORWARD DISPLACEMENT OF THE CYCLIC ON THE GROUND AT FLIGHT RPM AIRCRAFT WOULD  DEVELOP A DIVERGENT LONGITUDINAL BOUNCE.  FOUND ONE SIDE OF BEARING FAILED ON COLLECTIVE BELLCRANK LOCATED AT TRANSMISSION SUPPORT.  THERE WAS NO INDICATION OF WEAR OR LOOSE BEARING ON DAILY PRIOR TO FAILURE. SCRAPPED.
